CSpace
图的可定向嵌入的标根可数性
毛林繁1; 刘彦佩2
2003
Source Publication数学物理学报a辑
ISSN1003-3998
Volume023Issue:003Pages:287
Abstract给定一族图E,可定向曲面上存在多少个以其中某个图为基础图的标根地图?采用图的自同构群对图在可定向曲面上的嵌入集合进行分类,该文解决了这个问题,同时得到了求解计数函数f(M)的一种新的方法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41290
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京交通大学
Recommended Citation
GB/T 7714
毛林繁,刘彦佩. 图的可定向嵌入的标根可数性[J]. 数学物理学报a辑,2003,023(003):287.
APA 毛林繁,&刘彦佩.(2003).图的可定向嵌入的标根可数性.数学物理学报a辑,023(003),287.
MLA 毛林繁,et al."图的可定向嵌入的标根可数性".数学物理学报a辑 023.003(2003):287.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[毛林繁]'s Articles
[刘彦佩]'s Articles
Baidu academic
Similar articles in Baidu academic
[毛林繁]'s Articles
[刘彦佩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[毛林繁]'s Articles
[刘彦佩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.